# SDR 2024FA0000214

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: General aviation
- Aircraft: N112EF
- Make and model: Gulstm 112
- Aircraft serial: 309
- Aircraft time: 3,196 hours
- System (JASC): 5751 · Ailerons
- Part: Stop
- Part number: 473521
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND, MULTIPLE PLACES, IN LH AILERON BELLCRANK SUPPORT STRUCTURE.  LARGEST CRACK IS 2.5"L.  THE SUBJECT PART PROVIDES STRUCTURAL SUPPORT TO THE OUTBOARD END OF THE AILERON BELLCRANK SUPPORT (TUBE) AND ALSO SERVES AS MOUNT FOR THE AILERON BELLCRANK DEFLECTION STOP.
